Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: Cherenkov Radiation Versus X-shaped Localized Waves: Reply
Author: Zamboni-Rached M.
Recami E.
Besieris I.M.
Abstract: Our aim in this paper is a reply to Seshadri's comments [J. Opt. Soc. Am. A 29, 2532 (2012)] on a previous article of ours, titled "Cherenkov radiation versus X-shaped localized waves" [J. Opt. Soc. Am. A 27, 928 (2010)], as well as to his more extended criticism of the extended special relativity theory, called by him nonrestricted relativity, and in particular of the extended Maxwell equations. © 2012 Optical Society of America.
Citation: Journal Of The Optical Society Of America A: Optics And Image Science, And Vision. , v. 29, n. 12, p. 2536 - 2541, 2012.
Rights: fechado
Identifier DOI: 10.1364/JOSAA.29.002536
Date Issue: 2012
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.